RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 292, Pages 43–68 (Mi tm3694)  

This article is cited in 4 scientific papers (total in 4 papers)

Coefficient rings of Tate formal groups determining Krichever genera

E. Yu. Bunkovaa, V. M. Buchstaberab, A. V. Ustinovcd

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow, Russia
c Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Khabarovsk, Russia
d Pacific National University, Khabarovsk, Russia

Abstract: The paper is devoted to problems at the intersection of formal group theory, the theory of Hirzebruch genera, and the theory of elliptic functions. In the focus of our interest are Tate formal groups corresponding to the general five-parametric model of the elliptic curve as well as formal groups corresponding to the general four-parametric Krichever genus. We describe coefficient rings of formal groups whose exponentials are determined by elliptic functions of levels $2$ and $3$.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00012-а
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Science Foundation 14-11-00335
E.Yu. Bunkova's research was supported by the Russian Foundation for Basic Research (project no. 14-01-00012-a) and by the program “Fundamental Problems of Nonlinear Dynamics” of the Presidium of the Russian Academy of Sciences. A.V. Ustinov's research (Sections 8, 12, 14, and 15) was supported by the Russian Science Foundation under grant 14-11-00335.


DOI: https://doi.org/10.1134/S0371968516010040

Full text: PDF file (327 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 292, 37–62

Bibliographic databases:

Document Type: Article
UDC: 512.741+517.583
Received: November 6, 2015

Citation: E. Yu. Bunkova, V. M. Buchstaber, A. V. Ustinov, “Coefficient rings of Tate formal groups determining Krichever genera”, Algebra, geometry, and number theory, Collected papers. Dedicated to Academician Vladimir Petrovich Platonov on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 292, MAIK Nauka/Interperiodica, Moscow, 2016, 43–68; Proc. Steklov Inst. Math., 292 (2016), 37–62

Citation in format AMSBIB
\Bibitem{BunBucUst16}
\by E.~Yu.~Bunkova, V.~M.~Buchstaber, A.~V.~Ustinov
\paper Coefficient rings of Tate formal groups determining Krichever genera
\inbook Algebra, geometry, and number theory
\bookinfo Collected papers. Dedicated to Academician Vladimir Petrovich Platonov on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 292
\pages 43--68
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3694}
\crossref{https://doi.org/10.1134/S0371968516010040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628453}
\zmath{https://zbmath.org/?q=an:1348.14111}
\elib{http://elibrary.ru/item.asp?id=25772712}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 292
\pages 37--62
\crossref{https://doi.org/10.1134/S0081543816010041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376271200004}
\elib{http://elibrary.ru/item.asp?id=27049251}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971310826}


Linking options:
  • http://mi.mathnet.ru/eng/tm3694
  • https://doi.org/10.1134/S0371968516010040
  • http://mi.mathnet.ru/eng/tm/v292/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Bunkova, “Elliptic function of level $4$”, Proc. Steklov Inst. Math., 294 (2016), 201–214  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. V. Ustinov, “Buchstaber Formal Group and Elliptic Functions of Small Levels”, Math. Notes, 102:1 (2017), 81–91  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Elena Yu. Bunkova, “Hirzebruch functional equation: classification of solutions”, Proc. Steklov Inst. Math., 302 (2018), 33–47  mathnet  crossref  crossref  isi  elib
    4. A. V. Ustinov, “O formalnykh gruppakh Bukhshtabera spetsialnogo vida”, Matem. zametki, 105:6 (2019), 899–910  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:379
    Full text:17
    References:63
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019